# SDR EVCA201608061

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N192AE
- Make and model: Bell 206L-1
- Aircraft serial: 45660
- Aircraft time: 20,527 hours, 46,438 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206032409001P
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 206704727101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT TAILBOOM ATTACHMENT FITTING, PN: 206-032-409-001P, CRACKED.
